# SDR FDEA201107122663

- Difficulty date: July 12, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 38,912 hours, 14,836 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146N1042
- Condition: Gouged
- Location: Bs 1340 S23-24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME, BS 1340 SPLICE.  DEEP GOUGE BETWEEN STRINGERS 23L AND 24L.  REMOVED GOUGE IAW SRM 51-10-02.   FOUND OUT OF LIMITS IAW SRM 53-00-07, FIG 101.  R & R SPLICE IAW SRM 51-40-02.  MAJOR REPAIR.
